# SDR IPXA2018040328140

- Difficulty date: March 18, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 27,265 hours, 17,205 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3,  WHILE PERFORMING TAP TEST IAW S55-610-100-2, FOUND THREE AREAS OF DELAMINATION ON THE RT VERTICAL STAB LOWER FWD TORQUE BOX PANEL.  REMOVED AND REPLACED THE PANEL IAW SRM 51-40-02-OG, AND AMM 51-21-10.
